# SDR 2005UALA00103

- Difficulty date: January 29, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 43,132 hours, 29,965 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 32,000 FEET CABIN, FLIGHT MADE EMERGENCY DESCENT FROM 32,000 TO 15,000 DUE TO CABIN PRESSURE PROBLEM.   CABIN PRESSURE CONTROLLER FAILED. REPLACED CONTROLLER.
